Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 54, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jul 8, 2025, 9:10 AM CDT for Crawford County, Arkansas; Adair County, Haskell County, Sequoyah County, Oklahoma. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2025, 9:10 AM CDT (14:10 UTC)
- Expired
- Jul 8, 2025, 2:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, AR, Adair County, OK, Haskell County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 45 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 10:25 AM CDT | FLASH FLOOD | Sallisaw, OK | Several reports of flooding throughout Sallisaw with a number of roads impassable. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1201 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
549
WGUS54 KTSA 081410
FFWTSA
ARC033-OKC001-061-135-081800-
/O.NEW.KTSA.FF.W.0054.250708T1410Z-250708T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
910 AM CDT Tue Jul 8 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
West Central Crawford County in northwestern Arkansas...
Sequoyah County in east central Oklahoma...
Southern Adair County in northeastern Oklahoma...
Northeastern Haskell County in southeastern Oklahoma...
* Until 100 PM CDT.
* At 910 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Sallisaw... Muldrow...
Vian... Keota...
Gans... Marble City...
Tamaha... Brushy...
Brushy Lake State Park... Short...
Lake Tenkiller State Park... Mc Key...
Box... Uniontown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3564 9494 3564 9481 3567 9481 3575 9446
3548 9443 3535 9472 3535 9477 3533 9479
3532 9481 3530 9481 3521 9501 3561 9504
FLASH FLOOD...RADAR INDICATED
$$
064 follow-up statements
106
WGUS74 KTSA 081524
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
1024 AM CDT Tue Jul 8 2025
ARC033-OKC001-061-135-081800-
/O.CON.KTSA.FF.W.0054.000000T0000Z-250708T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford AR-Adair OK-Haskell OK-Sequoyah OK-
1024 AM CDT Tue Jul 8 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON FOR WEST CENTRAL CRAWFORD, SEQUOYAH, SOUTHERN ADAIR AND
NORTHEASTERN HASKELL COUNTIES...
At 1024 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 7 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Sallisaw... Muldrow...
Vian... Keota...
Gans... Marble City...
Tamaha... Brushy...
Brushy Lake State Park... Short...
Lake Tenkiller State Park... Mc Key...
Box... Uniontown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3564 9494 3564 9481 3567 9481 3575 9446
3548 9443 3535 9472 3535 9477 3533 9479
3532 9481 3530 9481 3521 9501 3561 9504
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
06082
WGUS74 KTSA 081606
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
1106 AM CDT Tue Jul 8 2025
ARC033-OKC001-061-135-081800-
/O.CON.KTSA.FF.W.0054.000000T0000Z-250708T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford AR-Adair OK-Haskell OK-Sequoyah OK-
1106 AM CDT Tue Jul 8 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON FOR WEST CENTRAL CRAWFORD, SEQUOYAH, SOUTHERN ADAIR AND
NORTHEASTERN HASKELL COUNTIES...
At 1106 AM CDT, Emergency management reported flash flooding from
thunderstorms that dropped very heavy rain across the warned area.
Between 4 and 7 inches of rain have fallen. Additional rainfall
amounts up to 1 inch are possible in the warned area. Multiple water
rescues from vehicles are underway.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Sallisaw... Muldrow...
Vian... Keota...
Gans... Marble City...
Tamaha... Brushy...
Brushy Lake State Park... Short...
Lake Tenkiller State Park... Mc Key...
Box... Uniontown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3564 9494 3564 9481 3567 9481 3575 9446
3548 9443 3535 9472 3535 9477 3533 9479
3532 9481 3530 9481 3521 9501 3561 9504
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Lacy022
WGUS54 KTSA 081734
FFWTSA
ARC033-OKC001-061-135-081900-
/O.EXT.KTSA.FF.W.0054.000000T0000Z-250708T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1234 PM CDT Tue Jul 8 2025
The National Weather Service in Tulsa has extended the
* Flash Flood Warning for...
West Central Crawford County in northwestern Arkansas...
Sequoyah County in east central Oklahoma...
Southern Adair County in northeastern Oklahoma...
Northeastern Haskell County in southeastern Oklahoma...
* Until 200 PM CDT.
* At 1234 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain moving into the warned area. Between 4 and 7 inches of
rain already have fallen. Additional rainfall amounts up to 1 inch
are possible in the warned area. The threat for flash flooding
will continue to remain high over the next hour to 2 hours.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Sallisaw... Muldrow...
Vian... Keota...
Gans... Marble City...
Tamaha... Brushy...
Brushy Lake State Park... Short...
Lake Tenkiller State Park... Mc Key...
Box... Uniontown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3564 9494 3564 9481 3567 9481 3575 9446
3548 9443 3535 9472 3535 9477 3533 9479
3532 9481 3530 9481 3521 9501 3561 9504
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Lacy890
WGUS74 KTSA 081856
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
156 PM CDT Tue Jul 8 2025
ARC033-OKC001-061-135-081906-
/O.EXP.KTSA.FF.W.0054.000000T0000Z-250708T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford AR-Adair OK-Haskell OK-Sequoyah OK-
156 PM CDT Tue Jul 8 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 2 PM CDT THIS AFTERNOON FOR
WEST CENTRAL CRAWFORD, SEQUOYAH, SOUTHERN ADAIR AND NORTHEASTERN
HASKELL COUNTIES...
...REPLACED BY A FLOOD WARNING...
Please continue to heed remaining road closures.
A Flood Warning has been issued for portions of this area thru this
evening. Please see this product for more information.
&&
LAT...LON 3564 9494 3564 9481 3567 9481 3575 9446
3548 9443 3535 9472 3535 9477 3533 9479
3532 9481 3530 9481 3521 9501 3561 9504
$$
LacyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 5:54 AM CDT, 3 hours 16 minutes earlier. Its key messages:
- Issued at 1202 AM CDT Tue Jul 8 2025
- Daily rain and storm chances will continue through the next week with higher chances Tuesday and again this weekend.
- Limited severe potential Tuesday with locally damaging wind the primary threat. Also, a heavy rain threat will exist through Tuesday evening.
- Afternoon heat indices will creep up into the 95-105F range toward the latter half of next week, with a weak cold front possible during the weekend.
Area forecast discussion, Jul 8, 5:54 AM CDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
554 AM CDT Tue Jul 8 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 1202 AM CDT Tue Jul 8 2025
- Daily rain and storm chances will continue through the next
week with higher chances Tuesday and again this weekend.
- Limited severe potential Tuesday with locally damaging wind
the primary threat. Also, a heavy rain threat will exist
through Tuesday evening.
- Afternoon heat indices will creep up into the 95-105F range
toward the latter half of next week, with a weak cold front
possible during the weekend.
&&
.SHORT TERM...
(Through Tuesday Night)
Issued at 1202 AM CDT Tue Jul 8 2025
A compact mid level low currently located over eastern Oklahoma
was slowly move eastward Monday night. At the same time, a deep
moisture plume from the Texas Gulf coast, resided across eastern
Oklahoma and northwest Arkansas. The combination of these features
along with continued elevated instability were allowing for
scattered showers and a few storms to remain ongoing across east
central Oklahoma and parts of northwest Arkansas.
This mid level compact low and its associated wind shift is
expected to continue its eastward path into southeast Oklahoma and
northwest Arkansas by 12z Tuesday. With the disturbance holding
over the region Monday night, will continue shower and
thunderstorm chances mainly along and east of the associated wind
shift south/east of Interstate 44 through northwest Arkansas.
There could be an uptick in coverage toward sunrise Tuesday
morning and will carry slightly higher PoPs for that time period.
The compact mid level low moves through the CWA Tuesday morning
ahead of the main area of low pressure currently pushing southeast
through the Central Plains. This shortwave is progged to move into
the region Tuesday afternoon and looks to exit Tuesday late evening.
In response, to the features moving through the region, storm
chances continue Tuesday morning and increase Tuesday afternoon into
Tuesday evening with the greater potential across southeast Oklahoma
into northwest Arkansas where the deep moisture plume is expected to
remain.
Slightly higher deep layer shear values, max heating and both
surface/elevated instability interacting with the afternoon
shortwave will help to create limited severe potentials over the
CWA. Locally damaging winds are the primary threat. At the same
time, with the ample amounts of moisture over the region, a heavy
rain threat exists through Tuesday evening.
In the wake of the exiting shortwave Tuesday night, short-term
solutions indicate a secondary compact low developing over the
Central Plains and moving southward through Oklahoma. There is
differing guidance with a potential MCS from this disturbance and
for now will keep low chance PoPs overnight Tuesday night.
&&
.LONG TERM...
(Wednesday through Monday)
Issued at 1202 AM CDT Tue Jul 8 2025
Shower and thunderstorm chances look to remain forecast across
mainly the southern half of the CWA Wednesday with the secondary
disturbance moving southeast near the Red River. Behind this
disturbance, more northerly flow is expected into Wednesday night
which could help to push the deep moisture plume east and southeast
of the CWA. In response, will keep PoPs below mentionable criteria
for Thursday.
The ridge of high pressure that currently remains over the Desert
Southwest is progged to flatten out Wednesday night/Thursday as a
wave moves into the Pacific Northwest. As the ridge flattens out, an
increase in southerly low level flow will aid in warmer and more
humid conditions Thursday into Friday. Heat index values late week
of upper 90s to near 105 degrees remains possible across much of
the CWA.
With the more zonal flow late week, a leading shortwave to the wave
moving into the Pacific Northwest is forecast to push through the
Plains Friday with the parent wave moving through the Plains
Saturday. A frontal boundary with the parent trof axis could
approach the CWA during the weekend. However, there remains
uncertainty with just how far south this boundary can travel before
lifting back northward. Either way, shower and thunderstorm chances
return Friday and continue off and on through the upcoming weekend
across the CWA. With the return of rain chances, temperatures for
the weekend look to be slightly cooler compared to the warmest days
of the week being Thursday/Friday.
&&
.AVIATION...
(12Z TAFS)
Issued at 554 AM CDT Tue Jul 8 2025
Thunderstorms have developed over the last couple of hours in
response to the disturbance moving through the area. Impacts to
MLC and FSM have already occurred, with continued impacts expected
for FSM and potential for impacts at FYV later this morning.
Uncertainty exists as to whether this will make its way as far
north as XNA and ROG and depending on trends over the next 20
minutes or so, will either leave a mention out completely or
include a near term PROB30 at those two sites. The current
expectation is that this early development could suppress further
development until this afternoon and the TAFs have trended drier
late morning into early afternoon as a result.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 92 73 92 73 / 30 20 10 0
FSM 90 75 91 73 / 60 30 30 10
MLC 90 73 89 71 / 50 30 20 10
BVO 91 70 91 69 / 40 20 10 0
FYV 88 70 89 68 / 60 20 20 10
BYV 89 70 89 69 / 60 20 30 0
MKO 90 72 91 71 / 40 20 20 0
MIO 90 71 90 70 / 40 20 10 0
F10 90 72 90 71 / 40 20 20 0
HHW 88 72 89 71 / 60 30 40 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&
SHORT TERM...20
LONG TERM....20
AVIATION...22Hazardous weather outlook, Jul 8, 4:37 AM CDT, 4 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 437 AM CDT Tue Jul 8 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-090945- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 437 AM CDT Tue Jul 8 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma and Northwest and West Central Arkansas. ONSET...Early Afternoon. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma and Northwest and West Central Arkansas. ONSET...This Morning. DANGEROUS HEAT. RISK...Limited. AREA...Eastern Oklahoma and West Central Arkansas. ONSET...Early Afternoon. DISCUSSION... Widely scattered showers and thunderstorms are ongoing this morning across areas south and east of Interstate 44. This activity may persist to some degree through the remainder of the morning, with primarily a highly localized heavy rain threat. During the afternoon, additional, stronger thunderstorms are expected to develop, posing a greater threat for locally damaging winds and heavy rain potential. The afternoon thunderstorms should continue into the early evening, with a downward trend in coverage and intensity toward midnight. The heat and humidity will increase this afternoon compared to the last few days with widespread heat index values from 100 to 105 degrees across portions of eastern Oklahoma and west central Arkansas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...Thunderstorm Potential. THURSDAY...No Hazards. FRIDAY...Thunderstorm and Dangerous Heat Potential. SATURDAY THROUGH MONDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Wednesday afternoon and evening should feature yet another round of thunderstorms, focused south and east of Interstate 44, posing a limited threat for severe weather and locally heavy rain. Thursday should provide a brief break from the daily showers and thunderstorms that will return Friday and continue into early next week. Hot and humid conditions will persist each day this week, peaking on Friday with potential for a few locations to see heat indices greater than 105. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:08 PM CDT | Special Weather Statement | TSA | Sebastian | 37 min |
| Jul 7, 7:30 PM CDT | Special Weather Statement | TSA | Madison | 45 min |
| Jul 8, 7:46 AM CDT | Areal Flood Advisory | TSA | Crawford, Sebastian | 46 min |
| Jul 8, 8:21 AM CDT | Areal Flood Advisory | TSA | Crawford, Sebastian | 2 hr |
| Jul 8, 8:28 AM CDT | Areal Flood Advisory | TSA | Benton | 3 hr |
| Jul 8, 8:32 AM CDT | Flash Flood Warning | TSA | Sebastian | 3 hr |
| Jul 8, 8:35 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Jul 8, 8:50 AM CDT | Areal Flood Advisory | TSA | Crawford | 20 min |
| Jul 8, 10:25 AM CDT | Flash Flood Warning | TSA | Crawford, Sebastian | 2 hr |
| Jul 8, 10:44 AM CDT | Areal Flood Advisory | TSA | Benton | 3 hr |
| Jul 8, 10:59 AM CDT | Flash Flood Warning | TSA | Benton | 3 hr |
| Jul 8, 11:15 AM CDT | Areal Flood Advisory | TSA | Carroll, Madison | 3 hr |
| Jul 8, 11:50 AM CDT | Areal Flood Warning | TSA | Sebastian | 12 hr |
| Jul 8, 12:26 PM CDT | Special Weather Statement | TSA | Crawford | 34 min |
| Jul 8, 12:50 PM CDT | Areal Flood Advisory | TSA | Crawford, Sebastian | 3 hr |
| Jul 8, 3:43 PM CDT | River Flood Advisory | TSA | Franklin, Johnson, Logan | 16 hr |
| Jul 8, 6:21 PM CDT | River Flood Warning | TSA | Crawford, Sebastian | 20 hr |
| Jul 7, 7:42 PM CDT | Special Weather Statement | TSA | Creek | 33 min |
| Jul 7, 7:43 PM CDT | Areal Flood Advisory | TSA | Creek, Okmulgee, Tulsa | 3 hr |
| Jul 7, 9:54 PM CDT | Areal Flood Advisory | TSA | McIntosh, Okmulgee | 3 hr |
| Jul 7, 9:58 PM CDT | Flash Flood Warning | TSA | McIntosh, Okmulgee | 3 hr |
| Jul 8, 5:34 AM CDT | Areal Flood Advisory | TSA | Muskogee, Sequoyah | 4 hr |
| Jul 8, 6:45 AM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore | 4 hr |
| Jul 8, 10:53 AM CDT | Special Weather Statement | TSA | Adair | 37 min |
| Jul 8, 11:11 AM CDT | Special Weather Statement | TSA | Adair | 34 min |
| Jul 8, 11:26 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee | 3 hr |
| Jul 8, 11:53 AM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| Jul 8, 12:24 PM CDT | Special Weather Statement | TSA | Okmulgee | 36 min |
| Jul 8, 1:31 PM CDT | Special Weather Statement | TSA | Creek | 29 min |
| Jul 8, 1:33 PM CDT | Special Weather Statement | TSA | LeFlore | 27 min |
| Jul 8, 1:37 PM CDT | Special Weather Statement | TSA | McIntosh | 23 min |
| Jul 8, 1:59 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| Jul 8, 2:04 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Jul 8, 2:07 PM CDT | Special Weather Statement | TSA | Latimer | 38 min |
| Jul 8, 2:12 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 7 hr |
| Jul 8, 2:14 PM CDT | Special Weather Statement | TSA | McIntosh | 31 min |
| Jul 8, 2:16 PM CDT | Special Weather Statement | TSA | Choctaw | 29 min |
| Jul 8, 2:25 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 3 hr |
| Jul 8, 2:29 PM CDT | Special Weather Statement | TSA | Okfuskee | 31 min |
| Jul 8, 2:31 PM CDT | Special Weather Statement | TSA | Latimer | 44 min |
| Jul 8, 2:38 PM CDT | Special Weather Statement | TSA | McIntosh | 37 min |
| Jul 8, 2:41 PM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore | 3 hr |
| Jul 8, 2:52 PM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 23 min |
| Jul 8, 2:57 PM CDT | Special Weather Statement | TSA | Okfuskee | 33 min |
| Jul 8, 3:01 PM CDT | Special Weather Statement | TSA | Pushmataha | 29 min |
| Jul 8, 3:16 PM CDT | Special Weather Statement | TSA | Pushmataha | 29 min |
| Jul 8, 3:26 PM CDT | Special Weather Statement | TSA | Choctaw | 34 min |
| Jul 8, 3:29 PM CDT | Special Weather Statement | TSA | Pushmataha | 31 min |
| Jul 8, 3:32 PM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Jul 8, 3:35 PM CDT | Areal Flood Advisory | TSA | Pushmataha | 3 hr |
| Jul 8, 4:01 PM CDT | Special Weather Statement | TSA | Pittsburg | 44 min |
| Jul 8, 4:23 PM CDT | Special Weather Statement | TSA | Pittsburg | 52 min |
Nearby
Flash Flood Warnings in Oklahoma, 2025Flash Flood Warnings in Arkansas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.